# SDR AALA20071916

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL INFLIGHT T1646/10OCT - ON APPROACH, LOST RIGHT HYDRAULIC PRESSURE AND EXTENDED ALTERNATE GEAR HANDLE.  LANDED STL WITHOUT INCIDENT.  FOUND GROUND SPOILER DOWN PRESSURE LINE CRACKED AT FLARE AT CONTROL VALVE.  REPLACED HOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
